# SDR QXEA2020012700049

- Difficulty date: January 25, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N647QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000773
- Aircraft time: 3,079 hours, 1,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG99046520
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD LEFT HAND SECTION OF PHOTOLUMINESCENT STRIP FROM BULKHEAD TO SEAT 2A DAMAGED. REPLACED DAMAGED PHOTOLUMINESCENT STRIP IAW E175 AMM 33-50-21-000-001-A AND TASK 33-50-21-400-801-A. RETURNED TO SERVICE.
